MathSciNet Relay Station
MathSciNet bibliographic data
MR425267 34D99 (34C99)
Cohen, Donald S. Bifurcation from multiple complex eigenvalues. J. Math. Anal. Appl. 57 (1977), no. 3, 505–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement